Next Article in Journal
MHD Mixed Convection Flow of Hybrid Ferrofluid through Stagnation-Point over the Nonlinearly Moving Surface with Convective Boundary Condition, Viscous Dissipation, and Joule Heating Effects
Previous Article in Journal
Asymptotic Approximations of Higher-Order Apostol–Frobenius–Genocchi Polynomials with Enlarged Region of Validity
 
 

Order Article Reprints

Journal: Symmetry, 2023
Volume: 15
Number: 877

Article: Optimal Inequalities for Submanifolds in Trans-Sasakian Manifolds Endowed with a Semi-Symmetric Metric Connection
Authors: by Ion Mihai and Mohammed Mohammed
Link: https://www.mdpi.com/2073-8994/15/4/877

MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article and designed to be complimentary to the journal.

Quote and Order Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop